I have been on plavix for 14 months and have several nose bleeds a day many lasting for 20 minutes or more.
6 Feb 2012
Yes but make sure to see your doctor ASAP because you need to tell doctor about any unusual bleeding while on plavix. A daily nose bleed for 20 minutes @ 14 months seems severe to me, please get this attended to immediately! to be safe. Hope this helps and good luck!
7 Feb 2012
Dzoo is right. My husband takes Plavix for his heart stents & pace maker. He bleeds very easily & had a very bad nose bleed that confused with vomiting blood because it started at night & at first it was not realized it was actually from his nose. They are very difficult to control, but sometimes if the doctor can see from where the bleed is coming from they can use silver nitrate sticks to cauterize the vessel. This is serious if he is having a lot of nose bleeds & you do need to contact the doctor about this ASAP...
7 Feb 2012
Dear Reese... yes Plavix can cause nose bleeds. It Inhibits platelets which allow your blood to clot. You need to let your doctor who prescribed it for you know that you are having nose bleeds.
Just a question... how bad are your nose bleeds?? In any event you still need to inform your doctor and perhaps have your dose adjusted or withhold it a few days. You may not be a candidate to withhold it??? Please call your doctor tomorrow... good luck and be well... pup
7 Feb 2012
You post is a little unclear. Are you saying that for the last 14 months you have been having multiple nose bleeds a day or recently you have been having nose bleeds and you have been on the medication for the last 14 months? If it is the former, you will need to see a Hematologist as you may have another condition that is causing the nose bleeds every day. Either way, you need to speak with your doctor, I am assuming your Cardiologist, right away. Do not wait.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Could Celebrex increase bleeding from Plavix?
1 answer • 17 Feb 2010
my 56 year old father started bleeding heavily from the nose at about 11pm last night it stopped for awhile and the started back heavier at 3pm and ...
2 answers • 12 Nov 2012
I started taking Acyclovir on Monday and my doctor prescribed me to take 5 pills a day because I had a really bad cold sore on my nose. On Tuesday ...
2 answers • 2 Dec 2013
Hello all,my father is on afinitor for a month now and besides the mouth ulsers,he has terrible nose
... bleedings,he hasn;t slept for days now. do you have any idea to help him?thank you very much
0 answers • 19 days ago